Posted by Lft Hook on March 23, 1997 at 03:33:40:
In Reply to: Re:Hi samsclub!!!! posted by cc on March 21, 1997 at 22:01:03:
: : : Hey fellas, what's happening! I'M VERY HAPPY WITH SUSTANON!!! I supposedly done a cycle of sustanon last summer, but I didn't gain a single pound! I was also taking the e/c/a stack three times a day, so I chalked up the non-weight gain to the stack. But now, I got some sus from a reliable friend and I took my first injection last Wednesday, and I weighed today--
: : : Results: I HAVE GAINED 15 LBS!!!!!!!!!!!! Is this normal? I have increased my protein intake nearly double and increased my calories.
: : : I know that it is not all fat, because I did 11 reps with 315 in the bench!! I did 6 reps with 505 in the squat on Wed.--after only two injections!!
: : : Question--is it okay to increase my dosage to 500 mg. a week without extra side effects?
: : : This is my scenerio: I have 20 amps of 11 amps of sus; I have a bench press meet on May 3rd.; do I need to use 500 mg. a week from here on out, or do I need to use 250 a week, then increase to 500 mg a week before the meet?
: : : PLEASE GIVE ME SOME ADVICE--I'M BLOWING UP HERE!!
: : : SAMSON (SUSTANON LOVER!!!!!!)
: : I'd stay level and let your tendons and ligaments catch up! 15 pounds in 10 days is good for some people on a whole cycle so don't get greedy and blow something out or get hurt! Thanks for the update! Anarchy in the USA!
: animial, good advice!
Hey animal that s good thinking. Samson keep us posted on the progress. I just finished a cyxcle of test (supposidly) and gained F-all (translation=00.00 lbs.) Anyhow. 2 weeks after my last shot I got sore nipples. Animal Pease help.!!
- Re:If you're Sore....... Animal 10:53:22 3/23/97